# SDR 98ZZZX877

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2699D
- Make and model: Cessna 340A
- Aircraft serial: 340A0787
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 0851601202
- Condition: Corroded
- Location: Nac Exh Tunnel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LOWER AREA OF NACELLE WEB IN EXHAUST TUNNEL EXFOLIATED.  ONLY ONE OF THE TUNNELS ON THIS AIRCRAFT WAS CORRODED, BUT SKIN CRACKS WERE FOUND IN AREA OF EXHAUST CLAMP ON ONE OTHER TUNNEL.  ACTT:  3,998.1 HOURS.
